RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1974, Volume 218, Number 2  


MATHEMATICS
Investigation of two scattering problems of the type of Steklov's problem
V. V. Barkovskii
257
Singularly perturbed systems of Volterra integral equations with a nonintegrable singularity
Yu. P. Boglaev
261
On convolution integral operators with discontinuous coefficients
R. V. Duduchava
264
A continuous analog of periodic multiplicative orthonormal systems
A. V. Efimov, A. F. Karakulin
268
Minimal numberings of the vertices of trees
M. A. Iordanskii
272
“Complex” and “simple” numbers
M. I. Kanovitch
276
On a class of pseudodifferential operators
I. A. Kipriyanov, L. N. Lyakhov
278
On the growth of functions subharmonic in space, with a special distribution of masses
A. S. Kolokol'nikov
281
The solvability and completeness of the system of eigenfunctions and associated functions of nonselfadjoint boundary-value problems for a Sturm–Liouville operator equation
V. A. Mikhailets
284
On the convergence of difference schemes for the equations of a circular cylinder shell
I. N. Molchanov, E. F. Galba
287
Duality of topological models
V. V. Pashenkov
291
On the uniqueness of the definition of an isotropic Riemannian metric inside a domain in terms of the distances between points of the boundary
V. G. Romanov
295
The saltus problem for harmonic functions in $n$ variables
È. M. Saak
298
Contractible neighborhoods in the group of homeomorphisms of a manifold
A. V. Chernavskii
301
The structure of the upper neighborhood for predicate-describable classes in $P_k$
S. V. Yablonskii
304

ASTRONOMY
Results of meteore radiant measurement at the equator
P. B. Babadzhanov, B. L. Kashcheev, N. V. Novoselova, V. V. Fedynskii
308

MATHEMATICAL PHYSICS
Solution of the inverse electrodynamic problem for a star-like system of segments
L. D. Bakhrakh, M. M. Dzhrbashyan, O. S. Litvinov
312

PHYSICS
Investigation of the stimulated radiation of $\mathrm{Lu}_3\mathrm{Ga}_5\mathrm{O}_{12}$ crystals with $\mathrm{Nd}^{3+}$ ions on the $^4F_{3/2}\to^4I_{11/2}$ and $^4F_{3/2}\to^4I_{13/2}$ transitions
Kh. S. Bagdasarov, G. A. Bogomolova, A. A. Kaminskii, A. M. Kevorkov, L. Li, A. M. Prokhorov, S. È. Sarkisov
316
Triplet absorption of molecules in gaseous phase
N. A. Borisevich, L. M. Bolot'ko, V. A. Tolkachev
320
Polarization of fluorescence due to transitions from upper excited levels
I. E. Zalesskii, V. N. Kotlo, A. N. Sevchenko, K. N. Solov'ev, S. F. Shkirman
324

CRYSTALLOGRAPHY
Crystalline structure of $\mathrm{Na}$, $\mathrm{Be}$-orthosilicate, $\mathrm{Na}_2\mathrm{Be}[\mathrm{SiO}_4]$
G. F. Plakhov, M. A. Simonov, N. V. Belov
335
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019